Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I have nausea, abdominal and groin pain along with post-void dribble

Hi Dr Healthcare Magic, I m a 24 yo male and I ve been dealing with back pain , groin pain, and hip pain for the past 1.5 years. I went to ER about 2 weeks ago they said I had hernia , I went to surgeon 2 days ago and they said I don t. Surgeon said probably just pulled my groin. Also, for the past couple weeks I ve been having upset stomach and nausea . It s been really bad the past couple days. I usually start to feel really crappy after I eat almost anything. The only thing in the past 5 days that hasn t made me feel crappy is chili. Everything else I have ate has made me nauseated. I ve had pizza, subs, ice cream, cereal, potato wedges... I haven t vomited, but feel like I could at any moment. Just woke up today feeling so bad. Also noticed when I woke up that I had a wet spot in my underwear and also noticed when I m going to the bathroom and I think I m done peeing, well I still have more to come out. It comes out sometimes really slow and sometimes really fast. I feel like I have a tight band around my penis too. If I get hard, 75% of the time I ll end up getting this pain like a tight band is wrapping around my penis. Looks like a tight band too. I m seeing a G.I. on Friday but might end up in the ER before that if I keep feeling this ill. Also gonna set up another appointment with urologist ... but man I m sick of all this pain. Please Help!!?
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for query,
It seems that you might have some kidney problem as history is very specific for renal colic.
You might have stone in the kidney,infection in the kidney.
go for ultra sound and urine check up.
Take plenty of water and fluids.
Take anti spasmodic like Meftal spas or Cyclopam tablet as and when required.
ok and bye.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor